# SDR SWAA2019091636991

- Difficulty date: September 9, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON RT FLOOR TO SIDEWALL SUPPORT CORRODED CORRODED BS 727 TO BS 767, RBL 22.  R&R SUPPORT PER SRM AND DWG.
